# SDR DALA13017373215

- Difficulty date: April 15, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,901 hours, 30,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 41 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 41R LOCATED BETWEEN FR 28 TO FR 29 IN FORWARD CARGO COMPARTMENT; MEASURES APROX L=0.250" W=0.100"  D= 0.002"  PERFORMED PERMANENT REPAIR ON STRINGER 41R LOCATED BETWEEN FRAME 28 TO FRAME 29 IN FWD CARGO COMPARTMENT IAW ER/A NR 512765-14 REV ORIGINAL AND PRI 512765-14, REV 0.
